# SDR AALA202208312113

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,944 hours, 35,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: None
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL FLAPS LOCKED - WING TIP BRAKE ON ILLUMINATED WHEN BRING THE FLAPS UP AFTER TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A RESET OF THE FLAP WING TIP BRAKE SYSTEM PER AMM 27-50-00-869-006-A. A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WAS ACCOMPLISHED AND NO DEFECTS WERE NOTED.
